A Hamilton-Jacobi equation with measures arising in Gamma-convergence of optimal control problems

Abstract : We consider a Hamilton-Jacobi equation with a measure in the Hamiltonian arising from the $\Gamma$-limit of some optimal control problems. We give a definition of viscosity solution in this case, by adapting the method of the reparametrization of Dal Maso and Rampazzo
Document type :
Journal articles
Complete list of metadatas

https://hal-ensta-paris.archives-ouvertes.fr//hal-00975011
Contributor : Aurélien Arnoux <>
Submitted on : Monday, April 7, 2014 - 5:12:45 PM
Last modification on : Wednesday, July 3, 2019 - 10:48:04 AM

Identifiers

  • HAL Id : hal-00975011, version 1

Collections

Citation

Ariela Briani. A Hamilton-Jacobi equation with measures arising in Gamma-convergence of optimal control problems. Differential and integral equations, Khayyam Publishing, 1999, 12 (6), pp.849-886. ⟨hal-00975011⟩

Share

Metrics

Record views

105